The solutions of elliptic equations that are degenerate on the boundary of the domain
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 18-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a2,
author = {D. K. Gvazava},
title = {The solutions of elliptic equations that are degenerate on the boundary of the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {18--24},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a2/}
}
D. K. Gvazava. The solutions of elliptic equations that are degenerate on the boundary of the domain. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 18-24. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a2/